# SDR GTIA2017060902006

- Difficulty date: June 9, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 35,092 hours, 20,838 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53371162200
- Condition: Cracked
- Location: Frame 43
- Part time: 35,092 hours, 20,838 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN THE LT AND RT FRAME 43 DURING INSPECTION. REPAIR IAW EO 5330-1411.
